Processing may take a few seconds...

Article


Title

On construction of pursuit-evasion games in discrete control models

Authors

[ 1 ] Instytut Inżynierii Bezpieczeństwa i Jakości, Wydział Inżynierii Zarządzania, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[2.3] Information and communication technology

Year of publication

2022

Published in

Applied and Computational Mathematics

Journal year: 2022 | Journal volume: vol. 21 | Journal number: iss. 1

Article type

scientific article

Publication language

english

Keywords
EN
  • One Target
  • Two-Player Game
  • Pursuit-Evasion Game
  • Control
  • Finite Set
  • Sequence
  • Discrete-Time
Pages (from - to)

52 - 60

DOI

10.30546/1683-6154.21.1.2022.52

Points of MNiSW / journal

70.0

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.